# SDR JJBA20211115017

- Difficulty date: November 15, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 37,852 hours, 24,581 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Vest
- Part number: P01074101WC
- Condition: Torn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO LIFE VEST BAG TORN OPEN. R&R FO LIFE VEST
